On Reisz and Euler means of the series of orthogonal polynomials
Matematički vesnik, Tome 21 (1969) no. 4, p. 397
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
40G99
@article{MV_1969_21_4_a7,
author = {C. M. Patel},
title = {On {Reisz} and {Euler} means of the series of orthogonal polynomials},
journal = {Matemati\v{c}ki vesnik},
pages = {397 },
year = {1969},
volume = {21},
number = {4},
url = {http://geodesic.mathdoc.fr/item/MV_1969_21_4_a7/}
}
C. M. Patel. On Reisz and Euler means of the series of orthogonal polynomials. Matematički vesnik, Tome 21 (1969) no. 4, p. 397 . http://geodesic.mathdoc.fr/item/MV_1969_21_4_a7/